MathSciNet Relay Station
MathSciNet bibliographic data
MR494322 (58 #13221) 58G15 (35S15)
Andersson, K. G.; Melrose, R. B. The propagation of singularities along gliding rays. Invent. Math. 41 (1977), no. 3, 197–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement